# SDR CALA2023080902468

- Difficulty date: August 3, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 109,700 hours, 11,167 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Screw
- Part number: UNKNOWN
- Part serial: NA
- Condition: Missing
- Location: Panel 191dl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 ONE SCREW MISSING ON PANEL 191DL FWD SIDE. REINSTALLED NEW SCREW. REMAINING SCREWES ARE OK ON SAME PANEL.
